# SDR I5PA2021081775706

- Difficulty date: August 17, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 62,675 hours, 33,302 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Egt Indication
- Condition: Reads High
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU OPERATING HIGH EGT AND EXCEEDED LIMIT... REPLACED APU ASSY.
